# SDR HEEA955844

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter Assembly
- Part number: 174000103
- Condition: Defective
- Location: Oil Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD CHATTERING NOISE COMING FROM FILTER HEAD WHEN MOTORING ENGINE - NOTE:  CHATTERING OCCURS ON SPOOL DOWN AFTER MOTORING TO 10% N1. REPLACED FILTER HOUSING ASSEMBLY.
